Dominating subgraphs of small diameter

Bacsó, Gábor and Tuza, Zsolt (1999) Dominating subgraphs of small diameter. JOURNAL OF COMBINATORICS, INFORMATION AND SYSTEM SCIENCES, 22 (1). pp. 51-62.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1933

Update Item Update Item